# SDR CALA2021020800145

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N29977
- Make and model: Boeing 787-9
- Aircraft serial: 66136
- Aircraft time: 3,524 hours, 424 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN CTRL UNIT R1 RIGHT 1 GENERATOR CONTROL UNIT (GCU) IS INOPERATIVE. FIM TASK REF : 24-20-F0-L7A-421A-A CMC MSG#  2419502 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE                   NARRATIVE:  24 BPCU GATEWAY OPS (LE FT) CMC MSG#  2416694 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE                   NARRATIVE:  RIGHT 2 GENERATOR CONTR OL UNIT CMC MSG#  2416694 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE                   NARRATIVE: CREW ACCOMPLISHMENT OF CHECKLIST DID NOT RESET THE R1 GENERATOR. WITH APU OPERATING THE R1 MAIN BUS DID NOT PICK UP. EXPERIENCING MULTIPLE LOAD SHEDS INCLUDING MAINT MSG 21-65223 FOR RIGHT ACM, 21-65113 FOR R1 CAC NOT AVAIL AND 21-6517 FOR R2 CAC SURGE. UNLOCKING FOR ORDMM CORRECTIVE ACTION DOCUMENTATION. REF LOGPAGES 5823244, 5824054, AND 5825442. R1 GCU WAS REPLACED AND R1 VSFG WAS REPLACED WITH BOTH OPS CHECKING GOOD. MX MSG 24-19502 DID NOT RE-OCCUR REF DMC-B787-A-24-20-F2-ATA-421A-A NO FURTHER MX ACTION NEEDED AT THIS TIME
